# SDR WVER2017090701

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 17,663 hours, 16,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 17,663 hours, 16,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOOR SUPPORT POSTS CORRODED BEYOND SERVICEABLE LIMITS. POSTS REPAIRED IAW REO 670-53-11-745, REV-A, DATED 2016-10-28.
